Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the triangle removal lemma for subgraphs of sparse pseudorandom graphs

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2010) On the triangle removal lemma for subgraphs of sparse pseudorandom graphs. In: Barany, Imre, Solymosi, József and Sagi, Gabor, (eds.) An Irregular Mind: Szemerédi Is 70. Bolyai Society mathematical studies (21). Springer, New York, USA, pp. 359-404. ISBN 9783642144431

Full text not available from this repository.

Abstract

We study an extension of the triangle removal lemma of Ruzsa and Szemeredi [Triple systems with no six points carrying three triangles, Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976), Vol. II, North-Holland, Amsterdam, 1978, pp. 939-945], which gave rise to a purely combinatorial proof of the fact that sets of integers of positive upper density contain three-term arithmetic progressions, a result first proved by Roth [On certain sets of integers, J. London Math. Soc. 28 (1953), 104-109].

Item Type: Book Section
Official URL: http://www.springer.com
Additional Information: © 2010 Springer Science+Business Media
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 11 May 2011 13:19
Last Modified: 30 Aug 2021 23:37
URI: http://eprints.lse.ac.uk/id/eprint/36089

Actions (login required)

View Item View Item